Change search
ReferencesLink to record
Permanent link

Direct link
Associated graded rings of one-dimensional analytically irreducible rings II
Stockholm University, Faculty of Science, Department of Mathematics.
2011 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 336, no 1, 279-285 p.Article in journal (Refereed) Published
Abstract [en]

Lance Bryant noticed in his thesis (Bryant, 2009 [3]), that there was a flaw in our paper (Barucci and Froberg, 2006 (2]). It can be fixed by adding a condition, called the BF condition in Bryant (2009) [3]. We discuss some equivalent conditions, and show that they are fulfilled for some classes of rings, in particular for our motivating example of semigroup rings. Furthermore we discuss the connection to a similar result, stated in more generality, by Cortadellas and Zarzuela in [4]. Finally we use our result to conclude when a semigroup ring in embedding dimension at most three has an associated graded which is a complete intersection.

Place, publisher, year, edition, pages
2011. Vol. 336, no 1, 279-285 p.
Keyword [en]
One-dimensional ring, Associated graded ring, Analytically irreducible
National Category
URN: urn:nbn:se:su:diva-67547DOI: 10.1016/j.jalgebra.2010.12.033ISI: 000293365700016OAI: diva2:470770
authorCount :2Available from: 2011-12-29 Created: 2011-12-29 Last updated: 2011-12-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Fröberg, Ralf
By organisation
Department of Mathematics
In the same journal
Journal of Algebra

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 56 hits
ReferencesLink to record
Permanent link

Direct link